Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv meds and athlete's foot drug
Jul 10, 2013

I am hiv+ since 2009, and on hiv meds since 2011(azt+lamivudine+nivirapine).I have athelet's foot problem for 10 years. Would you provide any suggestions of treatment of my feet problem, without drugs interactions between feet drug and hiv drugs? what feet drug should i choose? I can not get any help or suggestion in China,i hope you can help me get rid of this problem.thank you

Response from Dr. Henry

It is quite safet to use topical antifungal powders for athlete's foot (also called tinea pedis or ringworm). Keeping the feet dry and clean are important factors otherwise tough to clear up or prevent prompt return of the problem. In the US miconazole, clotrimazole, tolnaftate powders often used (need to use for many weeks often up to 45 days or longer. If severe oral antifungal drugs sometimes used (such as fluconazole). To absorb moisture in severe cases talcum powder or diaper rash type ointments (such a zinc oxide) may be used in some cases. KH



Previous
Persistant side effects though 2 switches
Next
About to start using Atripla, scared of all the side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement